Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

See all formats and pricing
More options …
Volume 24, Issue 2


Regularization of ill-posed problems by using stabilizers in the form of the total variation of a function and its derivatives

Vladimir V. Vasin
  • Corresponding author
  • Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, S. Kovalevskaya St. 16, 620990 Yekaterinburg; and Ural Federal University, Lenin Ave. 51, 620000 Yekaterinburg, Russia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-11-05 | DOI: https://doi.org/10.1515/jiip-2015-0050


Under the assumption that the solution of a linear operator equation is presented in the form of a sum of several components with various smoothness properties, a modified Tikhonov regularization method is studied. The stabilizer of this method is the sum of three functionals, where each one corresponds to only one component. Each such functional is either the total variation of a function or the total variation of its derivative. For every component, the convergence of approximate solutions in a corresponding normed space is proved and a general discrete approximation scheme for the regularizing algorithm is justified.

Keywords: Ill-posed problem; total variation; non-smooth solution; finite-difference approximation

MSC: 65J10; 65J20; 65J22

About the article

Received: 2015-05-19

Accepted: 2015-09-19

Published Online: 2015-11-05

Published in Print: 2016-04-01

Funding Source: Russian Foundation for Basic Research

Award identifier / Grant number: 15-01-00629

Citation Information: Journal of Inverse and Ill-posed Problems, Volume 24, Issue 2, Pages 149–158, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip-2015-0050.

Export Citation

© 2016 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in